# SDR DALA2015051903419

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 59,345 hours, 43,112 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE RELEASE CAM LEVER LOOSE ON THE SPLINES.  MAINTENANCE REPLACED THE CAM LEVER ASSEMBLY AND THE FUNCTIONAL TEST WAS SATISFACTORY.
